RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 452, Pages 132–157 (Mi znsl6360)  

This article is cited in 4 scientific papers (total in 4 papers)

On ultrasolvability of some classes of minimal non-split $p$-extensions with cyclic kernel for $p>2$

D. D. Kiseleva, I. A. Chubarovb

a All-Russian Academy of International Trade, Moscow, Russia
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Abstract: For any nonsplit $p>2$-extensions of finite groups with cyclic kernel and a quotient-group with two generators which acompanying extensions are semisimple there exists a realization of the quotient-group as Galois group of number fields such as corresponding embedding problem is ultrasolvable (i.e., this embedding problem is solvable and has only fields as solutions).

Key words and phrases: ultrasolvability, embedding problem, minimal extensions.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 232:5, 677–692

Bibliographic databases:

UDC: 512.623.32
Received: 08.07.2016

Citation: D. D. Kiselev, I. A. Chubarov, “On ultrasolvability of some classes of minimal non-split $p$-extensions with cyclic kernel for $p>2$”, Problems in the theory of representations of algebras and groups. Part 30, Zap. Nauchn. Sem. POMI, 452, POMI, St. Petersburg, 2016, 132–157; J. Math. Sci. (N. Y.), 232:5 (2018), 677–692

Citation in format AMSBIB
\Bibitem{KisChu16}
\by D.~D.~Kiselev, I.~A.~Chubarov
\paper On ultrasolvability of some classes of minimal non-split $p$-extensions with cyclic kernel for~$p>2$
\inbook Problems in the theory of representations of algebras and groups. Part~30
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 452
\pages 132--157
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589287}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 232
\issue 5
\pages 677--692
\crossref{https://doi.org/10.1007/s10958-018-3897-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048363977}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6360
  • http://mi.mathnet.ru/eng/znsl/v452/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. D. Kiselev, “Metacyclic $2$-extensions with cyclic kernel and the ultrasolvability questions”, J. Math. Sci. (N. Y.), 240:4 (2019), 447–458  mathnet  crossref
    2. D. D. Kiselev, “Minimal $p$-extensions and the embedding problem”, Commun. Algebr., 46:1 (2018), 290–321  crossref  mathscinet  zmath  isi  scopus
    3. D. D. Kiselev, A. V. Yakovlev, “Ultrasolvable and Sylow extensions with cyclic kernel”, St. Petersburg Math. J., 30:1 (2019), 95–102  mathnet  crossref  mathscinet  isi  elib
    4. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:74
    Full text:18
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020